# SDR NACA2024051000002

- Difficulty date: May 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N30563
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 960411
- Condition: Failed
- Location: Right
- Part time: 11 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRSOV FAIL. REMOVED AND REPLACED RH PRSOV IAW 767 AMM 36-11-09
